MAUDE Adverse Event Report: HAGER & MEISINGER GMBH INFINITY DENTAL IMPLANT

HAGER & MEISINGER GMBH INFINITY DENTAL IMPLANT
Model Number 503310BL
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from no osseointegration and mobility.Additionally, other factors that may have contributed to the implant failure includes bone condition, patient oral hygiene, overall health or behavior.Proper intended use of the implant is described in its instructions for use.
 
Event or Problem Description
Inadequate bone quality/bone quantity, mobility and asymptomatic were reported.Bone quality at the time of implant failure type ii.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was achieved.Osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.

Brand Name
INFINITY DENTAL IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstrasse 10
neuss, germany D-414 68
GM  D-41468
MDR Report Key11746088
Report Number1287163-2021-00844
Device Sequence Number17107871
Product Code DZE
UDI-Device IdentifierE0HM503310BL1
UDI-PublicE0HM503310BL1
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/29/2021
Report Date (Section F) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number503310BL
Device Catalogue Number503310BL
Device Lot NumberB59093
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2021
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/29/2021
Event Location Other
Date Report to Manufacturer04/29/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Date Report Sent to FDA04/29/2021